RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2013, Volume 49, Issue 1, Pages 46–60 (Mi ppi2101)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Rank subcodes in multicomponent network coding

E. M. Gabidulin, N. I. Pilipchuk

Moscow Institute of Physics and Technology (State University)

Abstract: A new class of subcodes in rank metric is proposed; based on it, multicomponent network codes are constructed. Basic properties of subspace subcodes are considered for the family of rank codes with maximum rank distance (MRD codes). It is shown that nonuniformly restricted rank subcodes reach the Singleton bound in a number of cases. For the construction of multicomponent codes, balanced incomplete block designs and matrices in row-reduced echelon form are used. A decoding algorithm for these network codes is proposed. Examples of codes with seven and thirteen components are given.

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2013, 49:1, 40–53

Bibliographic databases:

UDC: 621.391.15
Received: 13.08.2012
Revised: 03.12.2012

Citation: E. M. Gabidulin, N. I. Pilipchuk, “Rank subcodes in multicomponent network coding”, Probl. Peredachi Inf., 49:1 (2013), 46–60; Problems Inform. Transmission, 49:1 (2013), 40–53

Citation in format AMSBIB
\Bibitem{GabPil13}
\by E.~M.~Gabidulin, N.~I.~Pilipchuk
\paper Rank subcodes in multicomponent network coding
\jour Probl. Peredachi Inf.
\yr 2013
\vol 49
\issue 1
\pages 46--60
\mathnet{http://mi.mathnet.ru/ppi2101}
\transl
\jour Problems Inform. Transmission
\yr 2013
\vol 49
\issue 1
\pages 40--53
\crossref{https://doi.org/10.1134/S0032946013010043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317746000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876227718}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2101
  • http://mi.mathnet.ru/eng/ppi/v49/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Etzion, E. Gorla, A. Ravagnani, A. Wachter-Zeh, “Optimal Ferrers Diagram Rank-Metric Codes”, IEEE Trans. Inf. Theory, 62:4 (2016), 1616–1630  crossref  isi  elib  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:216
    Full text:60
    References:24
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020